# SDR Z1RA2014F00052

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 10,063 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7100 · Powerplant System
- Part: Transducer
- Part number: 7690001812104
- Part serial: 28622
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: AA
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MINOR DECU FAULT, COLLECTIVE POSITION FAULT.
